Advances in Differential Equations

Existence of a solution for a nonlinear system in thermoviscoelasticity

D. Blanchard and O. Guibé

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a few existence results of a solution for a class of nonlinear systems in thermoviscoelasticity in which the mechanical dissipation is not linearized. Under a natural assumption on the growth of the thermal stress with respect to the temperature, we establish an existence result of small solutions. Under a stronger assumption on these stresses for (relative) nonpositive temperature, we prove an existence result for arbitrary data. The techniques of renormalized solutions for a parabolic equation with $L^1$ data are used to handle the energy conservation law.

Article information

Source
Adv. Differential Equations Volume 5, Number 10-12 (2000), 1221-1252.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651222

Mathematical Reviews number (MathSciNet)
MR1785674

Zentralblatt MATH identifier
1002.74027

Subjects
Primary: 74H20: Existence of solutions
Secondary: 35Q72 74D10: Nonlinear constitutive equations 74F05: Thermal effects

Citation

Blanchard, D.; Guibé, O. Existence of a solution for a nonlinear system in thermoviscoelasticity. Adv. Differential Equations 5 (2000), no. 10-12, 1221--1252. https://projecteuclid.org/euclid.ade/1356651222.


Export citation